MAUDE Adverse Event Report: ENDOLOGIX AFX; VELA SUPRARENAL

ENDOLOGIX AFX; VELA SUPRARENAL
Model Number A25-25/C95-O20 V
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 06/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in the patient; therefore, it will not be returned for evaluation.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with strata.
 
Event or Problem Description
The patient was initially implanted with an afx bifurcated stent graft and an afx vela suprarenal to treat an abdominal aortic aneurysm (aaa).Approximately, six years post initial procedure, routine follow-up computerized tomography identified aneurysm enlargement of 8cm and ~20mm migration of the vela suprarenal.Reportedly, the lumber and inferior mesenteric arteries are patent.The patient is being monitored.Re-intervention has not yet been scheduled.
 
Event or Problem Description
The patient was initially implanted with an afx bifurcated stent graft and an afx vela suprarenal to treat an abdominal aortic aneurysm (aaa).Approximately, six years post initial procedure, routine follow-up computerized tomography identified aneurysm enlargement of 8cm and ~20mm migration of the vela suprarenal.Reportedly, the lumber and inferior mesenteric arteries are patent.The patient is being monitored.Re-intervention has not yet been scheduled.Additional information: during clinical assessment, it was determined that the patient underwent a secondary procedure and was discharged on (b)(6) 2020 post procedure (date of actual procedure unknown) upon reviewing the patient's discharge summary report.
 
Additional Manufacturer Narrative
An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the proximal extension migration, sac growth and type ii endoleak events are unconfirmed.Procedure related harms, device, user, procedure or anatomy relatedness of this event could not be determined with the medical records available for review.The final patient status was discharged home on the first postoperative day following a secondary endovascular procedure.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx with strata.Corrections: b2: outcomes attributed to adverse events has been updated.H6: method remove 3233.H6: conclusion remove 11.

Brand Name
AFX
Common Device Name
VELA SUPRARENAL
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key10330643
Report Number2031527-2020-00221
Device Sequence Number13659452
Product Code MIH
UDI-Device Identifier00818009013620
UDI-Public(01)00818009013620(17)141211
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2014
Device Model NumberA25-25/C95-O20 V
Device Lot Number1203047007
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2020
Supplement Date Received by Manufacturer07/02/2020
Initial Report FDA Received Date07/27/2020
Supplement Report FDA Received Date09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX BIFURCATED STENT GRAFT (LN 1066412-002)
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age81 YR